# SDR CHQA20121014382

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 20,014 hours, 17,136 cycles
- Engine: Allsn AE3007A
- Engine time: 16,763 hours, 15,773 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200310053
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 24,479 hours, 19,821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A BLEED 2 OVERTEMP MESSAGE WHILE ENTERING ICING CONDITIONS IN FLIGHT.  THE CREW DIVERTED TO KCMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT FAN AIR CONTROL THERMOSTAT AND THE RIGHT FAN AIR VALVE.  OPERATIONAL CHECKS OF THE RIGHT BLEED SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
